| Catalog Number |
2150130 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although it is unknown how many screws migrated, we are filing this report for notification purposes.The mentioned device with quantity as 4 were involved in the event.Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that post-op, screws migrated anteriorly.No future surgery was planned.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Post-op x ray image provided shows anterior migration of a l5-s1 plate and graft from a alif procedure.This may be a result of instability at the level which may have required posterior supplementation on incorrect surgery/placement initially.No intra-op films are available.If information is provided in the future, a supplemental report will be issued.